# SDR DXTA2021101950540

- Difficulty date: October 18, 2021
- Submitted: October 20, 2021
- Operation: Air carrier
- Aircraft: N327QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500170
- Aircraft time: 6,318 hours, 5,003 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 7450LS00
- Part serial: 005735
- Condition: Defective
- Location: Zone 100
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CABIN EMERG LIGHT: EMERGENCY LIGHTS BLINKING CONSTANTLY IN FLIGHT. // SIGNOFF// REMOVED AND REPLACED FWD EMER BATTERY AND PERFORMED OPS CHECK. EMERGENCY LIGHTS OPS CHECK GOOD WORK DONE IAW EMB505 AMM 33-52-01
